or


[01/15/14 - 06:31 AM]
CBS Announces February Premiere Dates for "The Amazing Race" and "Survivor"
The veteran reality franchises will return on Sunday, February 23 and Wednesday, February 26, respectively.

[via press release from CBS]

CBS ANNOUNCES FEBRUARY PREMIERE DATES FOR "THE AMAZING RACE" AND "SURVIVOR"

11 All-Star Teams Return For Another Chance at $1 Million On "The Amazing Race" Beginning Sunday, Feb. 23, 8:00-9:00 PM

It's Brawn Vs. Brains Vs. Beauty in a Special Two-Hour Season Premiere of "Survivor" Wednesday, Feb. 26, 8:00-10:00 PM

Eleven former teams return for another sprint around the globe on a special All-Star themed edition of THE AMAZING RACE, while brains, brawn and beauty face off in SURVIVOR, as both Emmy Award-winning series return this February.

THE AMAZING RACE, featuring 11 returning fan favorite teams in pursuit of the $1 million prize, premieres Sunday, Feb. 23 (8:00-9:00 PM, ET/PT).

Hosted by Phil Keoghan, THE AMAZING RACE averaged 10.03 million viewers in its fall edition. THE AMAZING RACE is a nine-time Emmy Award winner for "Outstanding Reality-Competition Program."

The 28th edition of SURVIVOR, the longest-running reality competition series, hosted by Jeff Probst, will have a special two-hour premiere on Wednesday, Feb. 26 (8:00-10:00 PM, ET/PT), marking the first two-hour launch since "Heroes vs. Villains" on Feb. 11, 2010. This season, castaways will be separated into three distinct tribes-brawn, brains and beauty.

Recently renewed for two editions next season, SURVIVOR is coming off one of its most buzzed-about seasons. The fall edition of SURVIVOR won its Wednesday (8:00-9:00 PM) time period in all key ratings measures, averaging 11.58 million viewers, 3.2/10 in adults 18-49 and 4.2/11 in adults 25-54 and ranked as the #2 reality series on broadcast television in adults 18-49.

Jerry Bruckheimer, Bertram van Munster, Jonathan Littman, Elise Doganieri and Mark Vertullo are the executive producers for Jerry Bruckheimer Television and Earthview Inc. in association with ABC Studios and Amazing Race Productions. Phil Keoghan hosts. THE AMAZING RACE was created by Bertram van Munster and Elise Doganieri.

SURVIVOR is hosted by Emmy Award winner Jeff Probst and produced by SEG, Inc. Mark Burnett and Jeff Probst are executive producers.

CBS Sunday, Feb. 23
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE (Spring premiere)
9:00-10:00 PM THE GOOD WIFE (R)
10:00-11:00 PM THE MENTALIST (R)

CBS Wednesday, Feb. 26
8:00-10:00 PM SURVIVOR (Spring premiere)
10:00-11:00 PM CRIMINAL MINDS





  [january 2014]  
S
M
T
W
T
F
S
   


· 60 MINUTES (CBS)
· AMAZING RACE, THE (CBS)
· CRIMINAL MINDS (CBS)
· GOOD WIFE, THE (CBS)
· MENTALIST, THE (CBS)
· SURVIVOR (CBS)





[03/24/17 - 02:58 PM]
TV One Premieres "The Lost Souls Cafe" on Easter Sunday, April 16 at 6 pm ET
Loretta Devine, Christian Keyes, Kiki Haynes and Ernest L. Thomas star in the film adaptation of Donald Welch's popular inspirational stage play.

[03/24/17 - 01:20 PM]
"Into the Badlands" Is 2017's #1 Returning Cable Series
AMC further spins the numbers for Sunday, March 19.

[03/24/17 - 10:51 AM]
Univision Network Casts Marco de la O as Star of New Boundary-Breaking Original Series "El Chapo"
The new ripped-from-the-headlines drama explores the life story of one of the world's most notorious criminals over a span of three decades - from 1985, when he was a low level member of the Guadalajara Cartel, his rise to power and his ultimate downfall.

[03/24/17 - 10:38 AM]
John Leguizamo Joins the Cast of "Waco" - Premieres on Paramount Network in 2018
Leguizamo joins the cast as ATF agent Robert Rodriguez, who was was sent into Koresh's Mount Carmel to gather evidence and build a federal case against the Branch Davidians but forged a bond with the people inside.

[03/24/17 - 10:05 AM]
Discovery Channel Revs Up Motor Line-Up with New Series "House of Cars" (W/T)
The series, produced by Coolfire Studios, is an original unscripted series that proves building cars isn't just for the pros - it's for anyone who thinks they have what it takes to test their chops on a big build.

[03/24/17 - 10:00 AM]
Leah Remini and Kevin James Reunite on the Two-Part Season Finale of the #1 New Comedy "Kevin Can Wait"
In the two-part finale, Kevin agrees to come out of retirement briefly to reprise his undercover assignment in an ongoing police investigation where he and fellow cop Vanessa Cellucci (Remini) will, once again, pose as husband and wife.

[03/24/17 - 09:30 AM]
AMC to Air Special Edition of "Talking" After Show Following the "Better Call Saul" Season Three Premiere and Finale Episodes
Hosted by Chris Hardwick, the hour-long talk show will feature series cast, producers and celebrity fans discussing the Emmy(R) nominated series' third season.

[03/24/17 - 08:41 AM]
Thursday's Broadcast Ratings: CBS Pulls in Front with NCAA Coverage
The Eye wins the night among total viewers and adults 18-49.

[03/24/17 - 08:02 AM]
"J. Cole: 4 Your Eyez Only, A Dreamville Film," The Grammy-Nominated Music Star's Second HBO Special, Debuts April 15
In the spirit of his previous outing, this exclusive presentation is a multi-narrative show that combines music performances with intimate interviews documented through Cole's lens.

[03/24/17 - 08:00 AM]
"Charlie Hustle" & "The Big Hurt" Reunite as MLB Analysts for FOX Sports' 2017 Season
"Charlie Hustle" and "The Big Hurt" add to an already impressive baseball cast for FOX Sports, which also includes World Series Champions Alex Rodriguez, and Nick Swisher.

[03/24/17 - 07:26 AM]
Giada De Laurentiis Returns to Her Family's Homeland and Showcases the Food and Culture of Florence in New Season of "Giada in Italy," Premiering Sunday, April 9th at 12PM ET/PT
The series shares Giada's passion for all things Italy - especially the food.

[03/24/17 - 02:52 AM]
Academy Award Winner Adrien Brody Joins "Peaky Blinders" for Series Four
Tom Hardy returns as Jewish gang leader Alfie Solomons, alongside series regulars Natasha O'Keefe and Packy Lee.

[03/23/17 - 07:32 PM]
"This Just In" Celebrates First Daytime Emmy Nomination
Since "This Just In's" 22 episode critically acclaimed first season on PopTV continues to be an overwhelming success, a second season is already planned.

[03/23/17 - 02:46 PM]
CBS Announces Mario Lopez as Host of "Candy Crush" Premiering Sunday, July 9 on CBS
In the new CBS series, the game that has become a worldwide phenomenon comes to life as teams of two people use their wits and physical agility to compete on enormous, interactive game boards featuring next generation technology.

[03/23/17 - 02:32 PM]
National Geographic Announces Ensemble Cast for Global Scripted Event Series "The Long Road Home," Based on Martha Raddatz's New York Times Best-Seller
Michael Kelly, Jason Ritter, E.J. Bonilla, Kate Bosworth, Sarah Wayne Callies, Noel Fisher and Jeremy Sisto star in the eight-part series.